# SDR 96FDEA00135

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Delamination
- Location: Bs 360-368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF SKIN LAP STRINGER 19L BS 360 TO 368.  REMOVED FASTENERS IN SKIN LAP AT STR 19L.  UPON REMOVAL OF FASTENERS FOUND NO FURTHER INDICATIONS OF DELAMINATION.  INSTALLED NEW STR TIE AND INSTALLED STR 19 SPLICE.  ALL WORK DONE IAW FEDEX SRM 53-10-3.
